# SDR RAIA201411020006

- Difficulty date: November 6, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 32,634 hours, 29,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP SUPPORT AT FRAME 18 HAS CORROSION.  MAINTENANCE REPLACED RAMP AT FRAME 18.
